# SDR SWIA200819019

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 16,522 hours, 12,781 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3976 - LEFT ENGINE STATOR VANE REQUIRES REPLACEMENT.  REPLACED STATOR VANE IAW GE MM SEI 756 SP-47.
